# SDR CA991229057

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 177B
- Aircraft time: 5,402 hours
- Engine: Lyc O360A1F6
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Condition: Failed
- Location: Vacuum Pump
- Part time: 739 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE VACUUM SYSTEM FAILED. MAINTENANCE FOUND THE VACUUM PUMP FAILED AT THE DRIVE COUPLING.
